Coronavirus Vaccine Long Term Side Effects: Are there any long-term side-effects of COVID-19 vaccines?


Guillan-Barre Syndrome, increased blood clots, myocarditis, or anaphylaxis, there are some safety concerns, and adverse reactions, as they are called, with COVID-19 vaccines. Some flare-up risks also come up with other vaccinations.

However, from what has been seen, and documented, most of these serious-natured side-effects tend to show up weeks following vaccination, and not long after. Preliminary research suggests that the side-effects, which have consequential risks are most likely to be seen following widespread use, most commonly a month after inoculation, which is a shorter interval.

Therefore, not only can the side-effects be managed if diagnosed in time, no possible side-effects, which are detrimental to our health and well-being have been currently witnessed.

More so, the risks and severe side-effects which have been associated with COVID-19 vaccines are fewer than reported averages across the general population. For example, the risk of developing blood clots is severe with a COVID-19 infection itself. Similarly, the risk of developing Guillain Barre Syndrome (a rare autoimmune condition where the system attacks healthy tissues and nerves) is said to be 17 times more likely with general infections, in comparison to vaccines.

.



Source link

Leave a Reply

Your email address will not be published. Required fields are marked *